# SDR UPS99828991

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, MAIN CABIN AT STA 702 AND 23 RBL AND 1-WL FITTING CRACKED AFT SIDE OF FLOORBEAM.  REMOVED CRACKED FITTING AT STA 702, RBL 23, LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 51-3-2, INSTALLED NEW FITTING IAW DC8 51-1-20D.
